Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did your back itch after your Epi?

My back itched like MAD for many months after my Epi - I was told it was a reaction to the meds.

 
beckie66

Asked by beckie66 at 8:22 PM on Jul. 22, 2010 in Health

Level 23 (16,447 Credits)
This question is closed.
Answers (5)
  • i itched all over
    DeeMarie87

    Answer by DeeMarie87 at 8:26 PM on Jul. 22, 2010

  • I have a lot of itching - years later - from my epi, it's not from the meds it's from the scar tissue, which tends to cause dry skin.
    SabrinaMBowen

    Answer by SabrinaMBowen at 8:24 PM on Jul. 22, 2010

  • No - I never had any issues after my epidurals, I had 3.
    missanc

    Answer by missanc at 8:25 PM on Jul. 22, 2010

  • My C-incision and stretch marks still itch from time-to-time, too. You are so right about the scar tissue.
    beckie66

    Comment by beckie66 (original poster) at 8:25 PM on Jul. 22, 2010

  • I was itchy after all the morphine haha, but idk about the epidural
    xmama_bellax

    Answer by xmama_bellax at 8:25 PM on Jul. 22, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN